# SDR QXEA200602079

- Difficulty date: August 4, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 UNDER AFT CARGO BAY FLOOR PANEL 144AZ AT STATION X579.5, Z99.0,Z26L THERE IS EVIDENCE OF CORROSION ON TOP SIDE OF FLOOR WEB.  REPAIRED IAW DHC-8-200 SRM 51-20-11.
